# SDR SWAA2016082255028

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 50,011 hours, 29,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT INOPERATIVE.   R & R THE FUSE IAW AMM.
